Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/22119
Title: Discrete least squares hybrid approximation with regularization on the two-sphere
Authors: Zhou, Y
Keywords: Alternating direction method
Hybrid approximation
Regularized least squares
Issue Date: 2015
Publisher: Institute for Scientific Computing and Information
Source: International journal of numerical analysis and modeling, 2015, v. 12, no. 2, p. 328-342 How to cite?
Journal: International journal of numerical analysis and modeling 
Abstract: In this paper we consider the discrete constrained least squares problem coming from numerical approximation by hybrid scheme on the sphere, which applies both radial basis functions and spherical polynomials. We propose a novel l2 − l1 regularized least square model for this problem and show that it is a generalized model of the classical “saddle point” model. We apply the alternating direction algorithm to solve the l2 −l1 model and propose a convenient stopping criterion for the algorithm. Numerical results show that our model is more efficient and accurate than other models.
URI: http://hdl.handle.net/10397/22119
EISSN: 1705-5105
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

35
Last Week
0
Last month
Checked on Aug 14, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.